Sinu-C Suspension 100ml (1’s) [Winwa]

RM7.15

Sinu-C Suspension 100ml (1’s) [Winwa]

Active ingredient: Each 5ml of SINU-C SUSPENSION contains Paracetamol 250mg, Pseudoephedrine HCl 15mg, Chlorpheniramine Maleate 1mg.

Indications: Relieve common cold and flu symptoms including fever and pain, headache, body aches, nasal congestion and runny nose. It also relieves allergies symptoms such as sneezing, itching and watery eyes.

How to take it
Adults and children above 12 years:
Take 15ml 3 to 4 times daily (maximum daily dose of 60ml).
Children 6 to 12 years:
Give 10ml 3 to 4 times daily (maximum daily dose of 40ml).
Children 2 to 5 years:
Give 5ml 3 to 4 times daily (maximum daily dose of 20ml).
Do not give more than the recommended dose unless advised by a doctor.
Do not exceed 4 doses in 24 hours.
Shake well before use.

*Images might not reflect the actual packaging of products

Weight 0.1 kg

Reviews

There are no reviews yet.

Be the first to review “Sinu-C Suspension 100ml (1’s) [Winwa]”

Your email address will not be published. Required fields are marked *